# SDR IXXA9700050

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Support
- Part number: 7760086505
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, THE FLAP SUPPORT FITTING AT STATION 219 LEFT WAS FOUND TO BE CRACKED.  THE FLAP SUPPORT FITTING WAS REPLACED IN ACCORDANCE WITH DOUGLAS MAINTENANCE MANUAL 27-51-12.
